# SDR DXTA2012060404983

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 637
- Aircraft time: 1,116 hours, 3,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FLAP SKIN CRACKED DURING MAINTENANCE.  VISUALLY INSPECTED AND CLEANED AREA OF LT FLAP AT WS 251.18 AT FWD FROM T/E.  10X MAGNIFICATION REVEALED A HAIRLINE CRACK 1.175" IN LENGTH ALONG RIVET ROW AND EXTENDING BEYOND THE 6 RIVETS.  AREA HAS CHIPPED PAINT AND CRACK IS VISIBLE THROUGH CHIPPED AREAS. FAIRED LT AILERON TO FIXED T/E, FAIRED AILERON TRIM TAB T/E TO AILERON T/E.  RECORDED ALL REQUIRED DIMENSIONS FOR LT FLAP ONLY ON CMP TASK CARD GV 275001.  REMOVED LT FLAP ASSY.  INSTALLED (LOANER) REPAIRED FLAP ASSEMBLY SN 060 ON ACFT.  COMPLIED WITH FLAP CONTROL SYS FUNCTIONAL TEST.  ALL TEST PASSED WORK PERFORMED IAW.
